# SDR YENA2023005020500

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 77,098 hours, 27,488 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#882, UVF-JFK. 'TEMPORARY DIRTY SOCK ODOR NOTICED DURING DESCENT THROUGH APPROX 5000 MIL. INTENSITY FLIGHT DECK ONLY. TURNING OFF PACK 1 HELPED DISSIPATE ODOR. (SUPPLEMENTAL TO FOLLOW)
